RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 4, Pages 30–34 (Mi vmj173)  

This article is cited in 4 scientific papers (total in 5 papers)

On the representation of orthosymmetric bilinear operators in vector lattices

A. G. Kusraev

Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (123 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 16.09.2005

Citation: A. G. Kusraev, “On the representation of orthosymmetric bilinear operators in vector lattices”, Vladikavkaz. Mat. Zh., 7:4 (2005), 30–34

Citation in format AMSBIB
\Bibitem{Kus05}
\by A.~G.~Kusraev
\paper On the representation of orthosymmetric bilinear operators in vector lattices
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 4
\pages 30--34
\mathnet{http://mi.mathnet.ru/vmj173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191808}


Linking options:
  • http://mi.mathnet.ru/eng/vmj173
  • http://mi.mathnet.ru/eng/vmj/v7/i4/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kusraev A.G., “On the structure of orthosymmetric bilinear operators on vector lattices”, Doklady Mathematics, 73:3 (2006), 331–333  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Bu Q., Buskes G., Kusraev A.G., “Bilinear maps on products of vector lattices: A survey”, Positivity, Trends in Mathematics, 2007, 97–126  crossref  mathscinet  zmath  isi
    3. A. G. Kusraev, S. N. Tabuev, “Multiplicative representation of bilinear operators”, Siberian Math. J., 49:2 (2008), 287–294  mathnet  crossref  mathscinet  zmath  isi
    4. Kusraev A.G., “A Radon-Nikodým theorem for orthosymmetric bilinear operators”, Positivity, 14:2 (2010), 225–238  crossref  mathscinet  zmath  isi  elib
    5. S. K. Vodopyanov, E. I. Gordon, A. E. Gutman, A. V. Koptev, S. S. Kutateladze, S. A. Malyugin, Yu. G. Reshetnyak, “Anatoliyu Georgievichu Kusraevu — 60 let”, Sib. elektron. matem. izv., 10 (2013), 13–29  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:153
    Full text:52
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019